NECTAR ELIXIR PRIVATE LIMITED
GST : 24AAHCN5028R1ZZ

Call us: 08071793621

Anaday Tablet

Anaday Tablet

Product Details:

  • Pacakaging (Quantity Per Box) 20 strips per box
  • Salt Composition Paracetamol 500mg Caffeine 25mg
  • Origin of Medicine Allopathic
  • Drug Type Tablet
  • Ingredients Composed of Paracetamol and Caffeine
  • Physical Form Solid
  • Function Relief from headaches fever and mild pain
  • Click to View more
X

Anaday Tablet Product Specifications

  • Do not exceed 6 tablets in 24 hours. Take with water after meals.
  • Allopathic
  • Composed of Paracetamol and Caffeine
  • Relief from headaches fever and mild pain
  • 10 tablets per strip
  • Paracetamol 500mg Caffeine 25mg
  • One tablet every 4-6 hours as needed
  • Individuals aged 18 years and above
  • Solid
  • Store in a cool dry place away from direct sunlight
  • Adults and elderly patients
  • 20 strips per box
  • Tablet
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Anti-Cancer' category



Back to top